Format

Send to

Choose Destination
J Am Acad Dermatol. 2010 Feb;62(2):315-8. doi: 10.1016/j.jaad.2009.05.046. Epub 2009 Aug 8.

Minocycline-induced drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome with persistent myocarditis.

Author information

1
Department of Dermatology, Eastern Virginia Medical School, Norfolk, Virginia 23507, USA.

Abstract

Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is a rare serious adverse effect associated with a variety of medications. We present a case of minocycline-induced DRESS syndrome, which resulted in acute renal failure, transient thyroiditis, and transaminitis, and a persistent lymphocytic myocarditis resulting in congestive heart failure. To our knowledge, this is the third reported case of minocycline-induced myocarditis. Additionally, we report successful plasmapheresis and rituximab treatment for minocycline-induced myocarditis associated with the DRESS syndrome.

PMID:
19665822
DOI:
10.1016/j.jaad.2009.05.046
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center